# SDR SWAA2022030745910

- Difficulty date: April 20, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 55,870 hours, 32,984 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO 140 CF HAS CORROSION BOTH UPPER AND LOWER SURFACES. / REMOVED CORROSION ON AFT CARGO FLOOR PNL 140CF IAW SRM 51-10-02-0G-0. MEASURED MATERIAL LOSS AT .016' ORIGINAL (T) .080 REMAINING (T) .064 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1. VERFIED NEW PNL IAW BOEING DWG 453A2610 REV R NEW PNL WILL BE INSTALLED ON SOUTHWEST WORK CARD 39272/1600/006. JPANEL-141-CLOSE
